# SDR N921R50502

- Difficulty date: January 6, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ZR 138 LEFT SKIN AFT SECTION WITH DENT.  REMOVED LT SKIN SECTION IAW DPS 3.67-27.  FABRICATED NEW SKIN IAW DPS 3.69-4.  TREATED AND PRIMED AREA AND NEW SKIN IAW DC8 SRM 51-1-8.  INSTALLED NEW SKIN IAW DC8 SRM 51-1-21.
